# SDR SIMA200219803

- Difficulty date: July 11, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV MAINTENANCE FOUND THE RIGHT CARGO BAY FRAME AT STATION 668.888 DENTED.  RECONTOURED DENT BACK TO NORMAL CONTOUR.  PERFORMED AN NDT INSPECTION AND FOUND NO DEFECTS.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SDS AND SRM PRACTICES.
